M1T and digestive upset - AnabolicMinds.com

M1T and digestive upset

  1. cpa5oh's Avatar
    Join Date
    Apr 2004
    Age
    39
    Posts
    285
    Rep Power
    270

    Reputation

    M1T and digestive upset


    I started taking M1T by Underground Labs over the weekend. Yesturday (my third day) my stomach was "nervous" throughout the day. Last night when I laid down to sleep I felt acid reflux pretty bad...and I never get acid reflux. Now this morning my stomach still doesn't feel right. (I eat pretty much the same thing at the same times every day so I wouldn't think this was caused by anything I've eaten.)

    I've read many threads about M1T before deciding to use it and I assume all of the side effects mentioned are on their way (lethargy, back pain, etc.), but I've not read anyone talk about digestive upsets.

    Has anyone experienced an upset stomach from M1T?

    If I split the dosage to, say, 5mg. morning and 5mg. at night to try and reduce stomach upset, would that be a poor idea?

    And finally, is it possible that the liquid M1T from designer supps would give me less stomach upset? (I guess what I'm asking here is whether I could just shoot some of this into a protein shake instead of having to digest a tab and whether that might keep digestive upset away.)

    Thanks for any advice,
    Dan

  2. Jcc
    Jcc's Avatar
    Join Date
    May 2003
    Posts
    328
    Rep Power
    303

    Reputation

    I don't know. I sure did a lot of ****ting when I first started M1T, seems like it eased up after a while.
  3. legaljuicer's Avatar
    Join Date
    Nov 2003
    Posts
    150
    Rep Power
    208

    Reputation

    I had the acid reflux problem but I thought it was from something else. It was the first time in my life that I took tumms
    •   
       

  4. fatty's Avatar
    Stats
    5'9"  191 lbs.
    Join Date
    Mar 2003
    Age
    38
    Posts
    226
    Rep Power
    254

    Reputation

    I had a little acid reflux too. Aside from that, the only other thing it did to my stomach was bloat the hell out of it, making me look like I was pregnant.
  5. terse's Avatar
    Join Date
    Apr 2003
    Posts
    6
    Rep Power
    142

    Reputation

    weird. i took 5mg last night (first time ever used) and today i had to **** on campus twice (diarrhea). hopefully it'll go away
  6. morfiend's Avatar
    Join Date
    Jul 2003
    Posts
    257
    Rep Power
    265

    Reputation

    not while on it, but while on PCT i'm currently very backed up.. maybe this has more to do with the nolva? who knows.
  7. silverSurfer's Avatar
    Stats
    5'8"  175 lbs.
    Join Date
    Dec 2003
    Age
    43
    Posts
    1,930
    Rep Power
    1098

    Reputation

    I did not experience that with UG M1T, but with various meds. I fixed the problem by taking pills with the last 1/3 of my food.
  8. db682's Avatar
    Join Date
    Jun 2003
    Age
    36
    Posts
    777
    Rep Power
    526

    Reputation

    Do not attempt the liquid formula if the pills are giving you problems!!!

    db
  9. cpa5oh's Avatar
    Join Date
    Apr 2004
    Age
    39
    Posts
    285
    Rep Power
    270

    Reputation

    Can you expand on that last comment please? What about the liquid form makes it harder on someone's stomach?

    Anyhow, my stomach was kind of jacked up for the first few days but it's fine now on 10mg / day taken 5 mg and 5 mg. I get a little bit of heartburn every so often but not much.

    I've got four bottles of the liquid and was planning on M1T being my "stock up" item of choice.
  10. SonOfThor's Avatar
    Join Date
    Jan 2004
    Posts
    73
    Rep Power
    167

    Reputation

    I actually noticed acute "heartburn" right away when I was taking UG m1t tabs.. Each time I would dose I'd have heartburn like 5 minutes later, gauranteed. Wasn't a huge problem for me but definately noticed it as I rarely get heartburn anymore since I quit smoking and started eating less refined foods..
  11. db682's Avatar
    Join Date
    Jun 2003
    Age
    36
    Posts
    777
    Rep Power
    526

    Reputation

    Quote Originally Posted by cpa5oh
    Can you expand on that last comment please? What about the liquid form makes it harder on someone's stomach?

    Anyhow, my stomach was kind of jacked up for the first few days but it's fine now on 10mg / day taken 5 mg and 5 mg. I get a little bit of heartburn every so often but not much.

    I've got four bottles of the liquid and was planning on M1T being my "stock up" item of choice.
    I started Liquid M1T last night. Granted its homebrewed using PEG 400 instead of the cottonseed oil, Benz benz and benz alc that DS uses in theres. But Ive used Peg400 numerous times before and had no problem so its definitly gotta be the M1T. Instantanous extreme burning in your mouth and throat, like you just tried to swallow molten lava, that sticks around for about 15mins b efore its starts to go away. I tried everything to help the pain but nothing works. when it bottoms out in your stomach then the fun really starts. I was burping all night and kept having dinner come up with it. I think the lava was causing my stomach to boil over or something. Its pleasureful in an evil torturous kinda way. The best part about it was that I was able to tell myself think god Im not starting any M1T cycles yet (im currently running a Mdien cycle, homebrewed in the same manner and loving it). I was taste testing the stuff cause I was supposed to be hooking someone up with some when I run my next cycle and Ive now determined that the guy will probably think im trying to kill him.

    db
  12. cpa5oh's Avatar
    Join Date
    Apr 2004
    Age
    39
    Posts
    285
    Rep Power
    270

    Reputation

    Thanks for the info.


    This sucks...I just bought four bottles of the liquid from DS. They are probably going to be worthless to me.
  

  
 

Similar Forum Threads

  1. M1T and 1,4-andro
    By Bryan in forum Anabolics
    Replies: 23
    Last Post: 12-02-2003, 08:37 PM
  2. m1t and shutdown
    By Bryan in forum Anabolics
    Replies: 11
    Last Post: 11-29-2003, 10:10 AM
  3. M1T and hairloss
    By SeanC1123 in forum Anabolics
    Replies: 11
    Last Post: 11-26-2003, 04:51 PM
  4. M1t and lower back pain PART 2!!!!!
    By thepizmo in forum Anabolics
    Replies: 10
    Last Post: 11-21-2003, 08:07 PM
  5. hairloss m1t and androgenic sides
    By Bryan in forum Anabolics
    Replies: 14
    Last Post: 11-17-2003, 10:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in